# SDR ASAA2015031211187

- Difficulty date: March 12, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C327149
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BEAM AFT SUPPORT FITTING IS CRACKED AT 4TH FROM INBD UPPER FASTENER.  ACFT GROUNDED. INSPECTED LT MLG BEAM AFT SUPPORT FITTING IAW EA 400, 57 EA 14810.
